MathSciNet Relay Station
MathSciNet bibliographic data
MR1101913 (92f:54002) 54A20 (54C35 54D30)
Deville, Robert Convergence ponctuelle et uniforme sur un espace compact. (French) [Pointwise and uniform convergence on a compact space] Bull. Polish Acad. Sci. Math. 37 (1989), no. 7-12, 507–515 (1990).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement